Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been having, I guess, heart burn since Monday

I have been having, I guess, heart burn since Monday morning. I've never had an issue before. I'm a 39 yr old female in basic healthy shape. I just started taking antacids, but they're not doing anything. I'm worried that I might have a bigger issue. Should I go to the er?
Tue, 23 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take 1 Xanax 0.25 and 1alprazolam 0.25 at night for restless legs and to aid in sleeping, but since I have been taking them for the last two weeks on a regular basis instead of when needed I am suffering daily with heart burn. Could these two meds taken together cause it. Thanks you for your professional opinion....MVL

doctor1 MD

I was experiencing infrequent heartburn for once a month about 2 months about; this changed to more frequent heartburn to about twice a week for about 2 months; and now almost everything I eat or drink gives me a stinging pain in lower throat/upper abdomin area. I was diagnosed with colitis many years ago...but not since. I avoid spicy, acidy food and drinks but the stinging has gotten very frequent. What should I do? I am broke so I cannot participate any further. You should state that help comes with a fee to avoid wasting people s time.

doctor1 MD

I am taking prodaxa and have been taking nexium for two years - they recently switched my nexium for a generic and now have developed severe heartburn. Don t know if this is because of switching nexium or a side effect of prodaxa - I started using tums this weekend since I can t talk to a doctor till Monday Any thoughts/advice. I have been using my blood thinner for aprox. 2 months. Thanks

Loading Online Doctors....